# SDR DALA2015122307706

- Difficulty date: December 23, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 62,353 hours, 45,613 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT, LONGERON 2L CRACKED AT BS 1418.  INSTALLED NEW LONGERON SECTION AND REPAIR SPLICE IAW SRM 53-02, FIG 18.
